| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 45-48


Shin Min Kang, Poonam Nagpal, Sudhir Kumar Garg, Sanjay Kumar
      Common fixed points of weakly compatible mappings for multiplicative expansive mappings
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2201-2210
      http://dx.doi.org/10.12988/ijma.2015.58194

Nariman Abasov, Marat Pliev
      Order properties of the space of dominated Uryson operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2211-2219
      http://dx.doi.org/10.12988/ijma.2015.57178

Seong-Hoon Cho
      Fixed point theorems for set-valued contraction mappings in metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2221-2233
      http://dx.doi.org/10.12988/ijma.2015.57182

Dinesh Panthi
      Common fixed point theorems for compatible mappings in dislocated metric space
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2235-2242
      http://dx.doi.org/10.12988/ijma.2015.57177

Stephanie A. Omega, Sergio R. Canoy, Jr.
      Restrained locating-domination and restrained differentiating-domination in graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 45, 2243-2255
      http://dx.doi.org/10.12988/ijma.2015.57180

Z. Omar, Ra'ft. Abdelrahim
      Developing a single step hybrid block method with generalized three off-step points for the direct solution of second order ordinary differential equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 46, 2257-2272
      http://dx.doi.org/10.12988/ijma.2015.57181

P. K. Panda, Pitambar Das
      Oscilatory and asymptotic behavior of solutions of forced delay differential equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 46, 2273-2291
      http://dx.doi.org/10.12988/ijma.2015.46188

Jong Jin Seo, Taekyun Kim, Hyuck In Kwon
      Generalized partially degenerate Bernoulli polynomials of the first kind
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 46, 2293-2301
      http://dx.doi.org/10.12988/ijma.2015.58197

Laheeb Muhsen, Normah Maan
      Lie group analysis of retarded delay differential equations in human postural balance model
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 47, 2303-2318
      http://dx.doi.org/10.12988/ijma.2015.58218

Diah Junia Eksi Palupi, Soeparna Darmawijaya, Setiadji, Ch. Rini Indrati
      A complete reducible and an irreducible continuous linear representations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 47, 2319-2326
      http://dx.doi.org/10.12988/ijma.2015.56175

Jitender Kumar, Sachin Vashistha
      Common fixed point theorem for generalized contractive type maps on complex valued b-metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 47, 2327-2334
      http://dx.doi.org/10.12988/ijma.2015.57179

Arif I. Ismailov, Aida A. Quliyeva
      On the solvability of the homogeneous Riemann problem in Morrey-type spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 47, 2335-2344
      http://dx.doi.org/10.12988/ijma.2015.59220

Tiziano Granucci
      Boundedness of local minimizers of anisotropic scalar integral functionals with general growth conditions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 48, 2345-2362
      http://dx.doi.org/10.12988/ijma.2015.59222

Dae Ho Jin
      A semi-Riemannian manifold of quasi-constant curvature with half lightlike submanifolds
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 48, 2363-2376
      http://dx.doi.org/10.12988/ijma.2015.58193

J. C. Prajapati, J. Choi, B. P. Patel, P. Agarwal
      A reduction formula for the Appell series F_3 in two variables
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 48, 2377-2385
      http://dx.doi.org/10.12988/ijma.2015.59219

Dong Hyun Cho, Suk Bong Park, Mijin Go
      A present position-dependent conditional Fourier-Feynman transform and convolution product over continuous paths
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 48, 2387-2406
      http://dx.doi.org/10.12988/ijma.2015.58191


Journals | Books | Author guidelines